Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the consistency and equivalence of certain definitions of summability


Authors: Wallie Abraham Hurwitz and L. L. Silverman
Journal: Trans. Amer. Math. Soc. 18 (1917), 1-20
MSC: Primary 40D25
DOI: https://doi.org/10.1090/S0002-9947-1917-1501058-2
MathSciNet review: 1501058
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40D25

Retrieve articles in all journals with MSC: 40D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501058-2
Article copyright: © Copyright 1917 American Mathematical Society